# SDR CHQA200600082

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 12,592 hours, 10,399 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 3117 - BUF-LGA - SHORTLY AFTER TAKEOFF, EICAS MESSAGE "LG AIR/GND FAIL" APPEARED.  REQUESTED "GEAR UP" AND FO TRIED TO SELECT GEAR HANDLE TO UP POSITION, WOULD NOT MOVE.  DECIDED TO CONTINUE CLIMB AND DIAGNOSE THE PROBLEM AT A HIGHER ALTITUDE.  RAN QRH.  DECLARED EMERGENCY.  AFTER LANDING, RECEIVED "IC 1-2 WOW INOP" AND "SPS ADVANCED".  REMOVED AND REPLACED LGEU.
